MathSciNet Relay Station
MathSciNet bibliographic data
MR2678977 68Q17 (54E40)
Matoušek, Jiří; Sidiropoulos, Anastasios Inapproximability for metric embeddings into $\Bbb R^d$. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6341–6365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement